# SDR UIEA2020100862181

- Difficulty date: October 6, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,439 hours, 12,009 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bypass Valve
- Part number: 7321175003
- Part serial: 553188
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LEFT ISOLATION VALVE FOUND ISOLATION BY-PASS CHECK VALVE BROKE.  REMOVED AND REPLACED, IAW 36-11-05 LEFT BYPASS CHECK VALVE.  OPS CHECK GOOD.
